# SDR FDEA200907272768

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74034
- Condition: Clogged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - AFTER REMOVAL OF RUBSTRIP AND GANG CHANNEL ON FUEL TANK PANEL CUTOUT NR 639CB, 01 EACH FASTENER HOLE FOUND PLUGGED.  REPAIR CARRIED OUT AS PER E.A. 1-5730-132661,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
